# SDR CALA2010032200086

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 21,007 hours, 7,235 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8301001
- Part serial: 0583
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROTTLES IDLE 20 K LEFT ENG ROLLED BACK & FAILED.  EICAS STATUS MSG SHOWED L ENG LP PUMP ACCOMPLISHED ON ENG RESTART INFLT & ENG STARTED NORMALLY.  NO OTHER INDICATORS.  NO OVERWEIGHT LANDING.  REF N/R 5258848 FOR TPU R&R.  REF N/R 4992198 FOR HP FUEL PUMP R&R. REF N/R 4992202 FOR FFG R&R. REF N/R 4182061,44172060,439 0456 FOR ALL OPS AND LEAK CHECKS.  A/C OK TO CONTINUE.
